# SDR SWAA2021080315043

- Difficulty date: September 8, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 54,478 hours, 32,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 847-867
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER SILL WEB LOCATED BTW BS 847 TO BS 867 AT LEVEL STR 25R AND RBL 21 AT AFT CARGO COMPARTMENT WL=155.5 / REPLACED LOWER SILL (SHIELD) LOCATED BTW BS 847 TO BS 867 AT LEVEL STR 25R AND RBL 21 AT AFT CARGO COMPARTMENT AND FASTENERS IAW B737-700 SRM 51-40-02 AND DRAWING # 146A0081 REV A
